# SDR FDEA201203120893

- Difficulty date: March 12, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 64,095 hours, 14,422 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: ARC2512503
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING (FLAP SIDE) INBD FLAP OTBD HINGE INBD PIVOT HOLE FOUND STEP HOLE.   MEASURED AND FOUND EXCEEDED LIMIT IAW CMM 57-52-03, REV 72 .  EXISTING HOLE DIA 1.190", /1.253" , MAXIMUM HOLE DIA 1.220" BUSHING FABRICATED AND INSTALLED IAW EA 1-5750-150446, PART 1 STEP 4 AND 5.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 114.
